# SDR ASAA2016081517711

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 8,124 hours, 2,666 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP DURING POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
